Menu
Your Cart
Welcome to order from overseas, Hong Kong and Mainland China. Need to pay for shipping.

Advance Lexin Children's Cold Ling 15 Tablets

Advance Lexin Children's Cold Ling 15 Tablets
Advance Lexin Children's Cold Ling 15 Tablets
New
Advance Lexin Children's Cold Ling 15 Tablets
Advance Lexin Children's Cold Ling 15 Tablets
Advance Lexin Children's Cold Ling 15 Tablets

Product Information
Product: Advance Lexin Pediatric Cold Ling
Quantity: 15 pieces
Origin: Hong Kong

Product manual:
Quickly and effectively relieve the symptoms of children's cold, headache, fever, nasal congestion, runny nose, sneezing

Instructions:
Children 6-12 years old: 3 times a day, 2 tablets each time, can be crushed or swallowed in warm water or taken as directed by the doctor

Precautions:
- Improper use of this drug can cause liver poisoning or severe liver damage
- Do not take more than the specified dose
- Do not take other medicines containing paracetamol at the same time unless instructed by your doctor
- This medicine can make people drowsy. If after taking this medicine, do not drive or wear machinery
- Overdose is dangerous

Write a review

Note: HTML is not translated!
Bad Good
Captcha
HK$40.00
  • Stock: In Stock
  • Model: LN20210402
  • Weight: 0.00kg
We use cookies and other similar technologies to improve your browsing experience and the functionality of our site.